# SDR COMA0260288

- Difficulty date: April 28, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N716CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7250
- Aircraft time: 8,637 hours, 8,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6464
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTS ROW 1 TO 5 ARE INOP.  REPLACED THE NR 2 FLOOR LIGHT STRIP.
